# SDR V2JA201201060001

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N109SL
- Make and model: Piagio P180
- Aircraft serial: 1092
- Aircraft time: 7,467 hours, 5,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, DUCT OVERTEMP WHILE AIR CONDITIONER ON, HOT AIR FLOW.
